Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HPIM0157.JPG

thinking about stopping using acne meds

    From the album:

    pics

    • 2 pictures
    • 0 comments
    • 4 image comments

    Photo Information for HPIM0157.JPG


    Recommended Comments

    what are you currently using?

    Your skin looks very clear, just a bit tight and oily. I'm guessing that is from whatever meds you are using.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×